]. G. Argiroffo, G. Nasini, and P. Torres, Polynomial instances of the Packing Coloring Problem, Polynomial instances of the Packing Coloring Problem, pp.363-368, 2011.
DOI : 10.1016/j.endm.2011.05.062

G. Argiroffo, G. Nasini, and P. Torres, The Packing Coloring Problem for (q,q-4) Graphs, Lecture Notes in Computer Science, vol.7422, pp.309-319, 2012.
DOI : 10.1007/978-3-642-32147-4_28

D. Bienstock, N. Robertson, P. Seymour, and R. Thomas, Quickly excluding a forest, Journal of Combinatorial Theory, Series B, vol.52, issue.2, pp.274-283, 1991.
DOI : 10.1016/0095-8956(91)90068-U

B. Bre?ar, S. Klav?ar, and D. F. , On the packing chromatic number of Cartesian products, hexagonal lattice, and trees, Discrete Applied Mathematics, vol.155, pp.2302-2311, 2007.

B. Courcelle, The monadic second-order logic of graphs. I. Recognizable sets of finite graphs, Information and Computation, vol.85, issue.1, pp.12-75, 1990.
DOI : 10.1016/0890-5401(90)90043-H

URL : https://hal.archives-ouvertes.fr/hal-00353765

J. Ekstein, J. Fiala, P. Holub, and B. Lidický, The packing chromatic number of the square lattice is at least 12, 2010.

J. Fiala and A. Golovach, Complexity of the packing coloring problem for trees, Discrete Applied Mathematics, vol.158, issue.7, pp.771-778, 2010.
DOI : 10.1016/j.dam.2008.09.001

A. S. Finbow and D. F. , On the packing chromatic number of some lattices, Discrete Applied Mathematics, vol.158, issue.12, pp.1224-1228, 2010.
DOI : 10.1016/j.dam.2009.06.001

W. Goddard, S. M. Hedetniemi, S. T. Hedetniemi, J. M. Harris, and D. F. , Broadcast chromatic numbers of graphs, Ars Combinatoria, vol.86, pp.33-49, 2008.

W. Goddard and H. Xu, The S-packing chromatic number of a graph, Discussiones Mathematicae Graph Theory, vol.32, issue.4, pp.795-806, 2012.
DOI : 10.7151/dmgt.1642

W. Goddard and H. Xu, A note on <mml:math altimg="si27.gif" display="inline" overflow="scroll" xmlns:xocs="http://www.elsevier.com/xml/xocs/dtd" xmlns:xs="http://www.w3.org/2001/XMLSchema" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.elsevier.com/xml/ja/dtd" xmlns:ja="http://www.elsevier.com/xml/ja/dtd" xmlns:mml="http://www.w3.org/1998/Math/MathML" xmlns:tb="http://www.elsevier.com/xml/common/table/dtd" xmlns:sb="http://www.elsevier.com/xml/common/struct-bib/dtd" xmlns:ce="http://www.elsevier.com/xml/common/dtd" xmlns:xlink="http://www.w3.org/1999/xlink" xmlns:cals="http://www.elsevier.com/xml/common/cals/dtd" xmlns:sa="http://www.elsevier.com/xml/common/struct-aff/dtd"><mml:mi>S</mml:mi></mml:math>-packing colorings of lattices, Discrete Applied Mathematics, vol.166, pp.255-262, 2014.
DOI : 10.1016/j.dam.2013.09.016

N. Robertson and P. Seymour, Graph minors. III. Planar tree-width, Journal of Combinatorial Theory, Series B, vol.36, issue.1, pp.49-64, 1984.
DOI : 10.1016/0095-8956(84)90013-3

URL : http://doi.org/10.1006/jctb.1999.1919

A. Sharp, On Distance Coloring, Lecture Notes in Computer Science, vol.7230, pp.283-297, 2012.
DOI : 10.1007/978-3-642-29485-3_18

K. Wagner, ??ber eine Eigenschaft der ebenen Komplexe, Mathematische Annalen, vol.114, issue.1, pp.570-590, 1937.
DOI : 10.1007/BF01594196

URL : http://www.digizeitschriften.de/download/PPN235181684_0114/PPN235181684_0114___log2.pdf